Alert archive / Alabama / Red Flag Warnings in 2009

Red Flag Warning 14, NWS Mobile, AL

February 2, 200910 counties in Alabama

NWS Mobile, AL issued this red flag warning at Feb 2, 2009, 5:44 AM CST for 10 counties in Alabama. It took effect at Feb 4, 2009, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 2, 2009, 5:44 AM CST (11:44 UTC)
In effect from
Feb 4, 2009, 10:00 AM CST
Expired
Feb 4, 2009, 6:00 PM CST
In force
8 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 138 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.7 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2720 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMOB 021144
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
544 AM CST MON FEB 2 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY FOR A
SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY AND GUSTY WEST WINDS OVER
THE WEST FLORIDA PANHANDLE...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY FOR A
SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY OVER THE WEST FLORIDA
PANHANDLE...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

.MUCH DRIER AIR WILL BEGIN TO FLOW INTO THE AREA TONIGHT IN THE WAKE
OF THIS AFTERNOONS COLD FRONT AND RAIN. BY TUESDAY NOON WE EXPECT
SURFACE HUMIDITY OVER THE WEST FLORIDA PANHANDLE TO BE 35 PERCENT OR
LESS AND REMAIN BELOW 35 PERCENT UNTIL SUNSET. WINDS WILL BECOME
GUSTY FROM THE WEST AND NORTHWEST TUESDAY AFTERNOON. DRY AFTERNOONS
CONTINUING ON WEDNESDAY BUT WITH LIGHTER NORTHERLY WINDS EXPECTED. 

FLZ001>006-022345-
/O.UPG.KMOB.FW.A.0012.090203T1700Z-090204T0100Z/
/O.NEW.KMOB.FW.W.0013.090203T1700Z-090204T0100Z/
/O.NEW.KMOB.FW.W.0014.090204T1600Z-090205T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
544 AM CST MON FEB 2 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY. A
RED FLAG WARNING HAS ALSO BEEN ISSUED FOR THIS SAME AREA FROM 10 AM
TO 6 PM CST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

GUSTY NORTHWEST WINDS AND A SUSTAINED PERIOD OF SURFACE HUMIDITY
BELOW 35 PERCENT IS EXPECTED TUESDAY AND WEDNESDAY AFTERNOONS OVER
THE WEST FLORIDA PANHANDLE. LOWEST HUMIDITY ON TUESDAY AROUND 25
PERCENT AND AROUND 20 PERCENT ON WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$

ALZ051>064-022345-
/O.NEW.KMOB.FW.A.0013.090204T1600Z-090205T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
544 AM CST MON FEB 2 2009

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON FOR THE POSSIBILITY OF A SUSTAINED PERIOD OF RELATIVE
HUMIDITY BELOW 25 PERCENT.

DRY AND COOL AIR WILL CONTINUE TO FLOW INTO THE AREA BEHIND THIS
AFTERNOONS COLD FRONT. THERE IS A CHANCE FOR A SUSTAINED PERIOD OF
RELATIVE HUMIDITY LESS THAN 25 PERCENT OVER SOUTHWEST AND PARTS OF
SOUTH ALABAMA BY WEDNESDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
4 follow-up statements
000 
WWUS84 KMOB 022050
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
250 PM CST MON FEB 2 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY FOR
A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY AND GUSTY WEST WINDS
OVER THE WEST FLORIDA PANHANDLE...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY
FOR A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY OVER THE WEST
FLORIDA PANHANDLE...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

.DRY AIR BEHIND A PASSING COLD FRONT WILL MAKE TUESDAY A RED FLAG DAY
FOR THE FLORIDA PANHANDLE. SURFACE HUMIDITY OVER THE WEST FLORIDA
PANHANDLE TO BE 35 PERCENT OR LESS AND REMAIN BELOW 35 PERCENT UNTIL
SUNSET. WINDS WILL BE GUSTY AND WEST TO NORTHWEST DURING THE
AFTERNOON. DISPERSIONS HIGH ON TUESDAY DECREASING BY WEDNESDAY AS
WINDS DIMINISH. FIRE WEATHER WATCH FOR ALABAMA ZONES ON WEDNESDAY
WITH ANOTHER RED FLAG WARNING FOR THE FLORIDA PANHANDLE. WINDS WILL
BECOME GUSTY FROM THE WEST AND NORTHWEST TUESDAY AFTERNOON. DRY
AFTERNOONS CONTINUING ON WEDNESDAY BUT WITH LIGHTER NORTHERLY WINDS
EXPECTED.

FLZ001>006-031300-
/O.CON.KMOB.FW.W.0013.090203T1700Z-090204T0100Z/
/O.CON.KMOB.FW.W.0014.090204T1600Z-090205T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
250 PM CST MON FEB 2 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
TUESDAY OVER NORTHWEST FLORIDA FOR SUSTAINED RELATIVE HUMIDITY
BELOW 35 PERCENT...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
WEDNESDAY OVER NORTHWEST FLORIDA FOR SUSTAINED RELATIVE HUMIDITY
BELOW 35 PERCENT...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM
CST WEDNESDAY. 

GUSTY NORTHWEST WINDS AND A SUSTAINED PERIOD OF SURFACE HUMIDITY
BELOW 35 PERCENT IS EXPECTED TUESDAY AND WEDNESDAY AFTERNOONS
OVER THE WEST FLORIDA PANHANDLE. LOWEST HUMIDITY ON TUESDAY
AROUND 25 PERCENT AND AROUND 20 PERCENT ON WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$

ALZ051>064-031300-
/O.CON.KMOB.FW.A.0013.090204T1600Z-090205T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
250 PM CST MON FEB 2 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON OVER PORTIONS OF SOUTHWEST ALABAMA 
FOR SUSTAINED RELATIVE HUMIDITY BELOW 25 PERCENT...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON. 

DRY AND COOL AIR WILL CONTINUE TO FLOW INTO THE AREA BEHIND THIS
AFTERNOONS COLD FRONT. THERE IS A CHANCE FOR A SUSTAINED PERIOD
OF RELATIVE HUMIDITY LESS THAN 25 PERCENT OVER SOUTHWEST AND
PARTS OF SOUTH ALABAMA BY WEDNESDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS84 KMOB 031153
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
553 AM CST TUE FEB 3 2009

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR A SUSTAINED
PERIOD OF LOW HUMIDITY AND GUSTY NORTHWEST TO WEST WINDS FOR THE
FLORIDA PANHANDLE AND SOUTHWEST ALABAMA EAST OF INTERSTATE 65...

A RED FLAG WARNING IS IN EFFECT WEDNESDAY AFTERNOON FOR A SUSTAINED
PERIOD OF LOW HUMIDITY AND GUSTY NORTHWEST WINDS FOR THE FLORIDA
PANHANDLE AND SOUTHWEST ALABAMA...

...A RED FLAG WARNING IS IN EFFECT FROM THURSDAY LATE MORNING
THROUGH THE AFTERNOON FOR A SUSTAINED PERIOD OF LOW HUMIDITY FOR THE
FLORIDA PANHANDLE...

...A FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON FOR SOUTHWEST ALABAMA...

.ANOTHER COLD FRONT WILL CROSS THE AREA THIS AFTERNOON...BRINGING
A REENFORCEMENT OF DRY AIR TO THE REGION ALONG WITH GUSTY WEST AND
NORTHWEST WINDS. DRY AND BREEZY AGAIN WEDNESDAY AS HIGH PRESSURE
CONTINUES TO BUILD SOUTH. BY THURSDAY THE CENTER OF THE HIGH WILL BE
OVER THE REGION...BRINGING LIGHTER WINDS BUT THE POSSIBILITY OF EVEN 
DRIER AIR WITH LOWEST AFTERNOON HUMIDITIES POSSIBLY LESS THAN 20
PERCENT.

FLZ001>006-032000-
/O.NEW.KMOB.FW.W.0015.090205T1500Z-090206T0000Z/
/O.EXT.KMOB.FW.W.0013.090203T1700Z-090203T2300Z/
/O.CON.KMOB.FW.W.0014.090204T1600Z-090205T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
553 AM CST TUE FEB 3 2009

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
CST THIS AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
WEDNESDAY...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED RED FLAG
WARNINGS FOR TODAY...WEDNESDAY AND THURSDAY. THE WARNINGS ARE FOR A
SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY...GENERALLY FROM LATE
MORNING TO NEAR SUNSET. TODAY AND WEDNESDAY WILL HAVE THE ADDITIONAL
HAZARD OF GUSTY WEST AND NORTHWEST WINDS. 

GUSTY NORTHWEST WINDS AND A SUSTAINED PERIOD OF SURFACE HUMIDITY
BELOW 35 PERCENT IS EXPECTED TUESDAY AND WEDNESDAY AFTERNOONS
OVER THE WEST FLORIDA PANHANDLE. LOWEST HUMIDITY TODAY AROUND 25
PERCENT AND AROUND 20 PERCENT ON WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$

ALZ056>060-032000-
/O.UPG.KMOB.FW.A.0013.090204T1600Z-090205T0000Z/
/O.NEW.KMOB.FW.A.0014.090205T1700Z-090205T2300Z/
/O.EXB.KMOB.FW.W.0013.090203T1700Z-090203T2300Z/
/O.EXB.KMOB.FW.W.0014.090204T1800Z-090204T2300Z/
CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
553 AM CST TUE FEB 3 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM CST WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON. A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR WEDNESDAY
FROM 12 PM TO 5 PM CST. IN ADDITION...A FIRE WEATHER WATCH HAS BEEN
ISSUED FOR THURSDAY MORNING THROUGH THURSDAY AFTERNOON. 

THE RED FLAG WARNINGS ARE FOR A SUSTAINED PERIOD OF LOW RELATIVE
HUMIDITY...GENERALLY FROM LATE MORNING TO NEAR SUNSET. TODAY AND
WEDNESDAY WILL HAVE THE ADDITIONAL HAZARD OF GUSTY WEST AND NORTHWEST
WINDS. THE FIRE WEATHER WATCH FOR THURSDAY IS FOR THE POSSIBILITY OF
A CONTINUATION OF THE VERY LOW HUMIDITY OVER THE AREA. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ALZ051>055-061>064-032000-
/O.UPG.KMOB.FW.A.0013.090204T1600Z-090205T0000Z/
/O.NEW.KMOB.FW.A.0014.090205T1700Z-090205T2300Z/
/O.EXB.KMOB.FW.W.0014.090204T1800Z-090204T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-UPPER MOBILE-
UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
553 AM CST TUE FEB 3 2009

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM CST WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM CST WEDNESDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON.
 

DRY AND COOL AIR WILL CONTINUE TO FLOW INTO THE AREA BEHIND THIS
AFTERNOONS COLD FRONT. LOWEST HUMIDITY ON WEDNESDAY IS EXPECTED TO BE
AROUND 20 PERCENT WITH NORTHERLY WINDS BECOMING GUSTY BY AFTERNOON.
ANOTHER VERY DRY AFTERNOON EXPECTED ON THURSDAY WITH LIGHT
WINDS...LOWEST AFTERNOON HUMIDITY BETWEEN 15 AND 20 PERCENT EAST OF
AN ATMORE TO BUTLER LINE. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS84 KMOB 032042
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
242 PM CST TUE FEB 3 2009

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR A SUSTAINED
PERIOD OF LOW HUMIDITY AND GUSTY NORTHWEST TO WEST WINDS FOR THE
FLORIDA PANHANDLE AND SOUTHWEST ALABAMA EAST OF INTERSTATE 65...

A RED FLAG WARNING IS IN EFFECT WEDNESDAY AFTERNOON FOR A SUSTAINED
PERIOD OF LOW HUMIDITY AND GUSTY NORTHWEST WINDS FOR THE FLORIDA
PANHANDLE AND SOUTHWEST ALABAMA...

...A RED FLAG WARNING IS IN EFFECT FROM THURSDAY LATE MORNING
THROUGH THE AFTERNOON FOR A SUSTAINED PERIOD OF LOW HUMIDITY FOR THE
FLORIDA PANHANDLE...

...A FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON FOR SOUTHWEST ALABAMA...

.ANOTHER COLD FRONT WILL CROSS THE AREA THIS EVENING...BRINGING A
REENFORCEMENT OF DRY AIR TO THE REGION ALONG WITH GUSTY WEST AND
NORTHWEST WINDS. DRY AND BREEZY AGAIN WEDNESDAY AS HIGH PRESSURE
CONTINUES TO BUILD SOUTH. BY THURSDAY THE CENTER OF THE HIGH WILL BE
OVER THE REGION...BRINGING LIGHTER WINDS BUT THE POSSIBILITY OF EVEN
DRIER AIR WITH LOWEST AFTERNOON HUMIDITIES POSSIBLY LESS THAN 20
PERCENT.

FLZ001>006-041245-
/O.CON.KMOB.FW.W.0013.000000T0000Z-090203T2300Z/
/O.CON.KMOB.FW.W.0014.090204T1600Z-090205T0000Z/
/O.CON.KMOB.FW.W.0015.090205T1500Z-090206T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
242 PM CST TUE FEB 3 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
WEDNESDAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO
6 PM CST WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM
9 AM TO 6 PM CST THURSDAY. 

GUSTY NORTHWEST WINDS AND A SUSTAINED PERIOD OF SURFACE HUMIDITY
BELOW 35 PERCENT IS EXPECTED TUESDAY AND WEDNESDAY AFTERNOONS
OVER THE WEST FLORIDA PANHANDLE. LOWEST HUMIDITY TODAY AROUND
25 PERCENT AND AROUND 20 PERCENT ON WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

$$

ALZ056>060-041245-
/O.CON.KMOB.FW.W.0013.000000T0000Z-090203T2300Z/
/O.CON.KMOB.FW.W.0014.090204T1800Z-090204T2300Z/
/O.CON.KMOB.FW.A.0014.090205T1700Z-090205T2300Z/
CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
242 PM CST TUE FEB 3 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CST
WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO
5 PM CST WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
THURSDAY MORNING THROUGH THURSDAY AFTERNOON. 

THE RED FLAG WARNINGS ARE FOR A SUSTAINED PERIOD OF LOW RELATIVE
HUMIDITY...GENERALLY FROM LATE MORNING TO NEAR SUNSET. TODAY AND
WEDNESDAY WILL HAVE THE ADDITIONAL HAZARD OF GUSTY WEST AND
NORTHWEST WINDS. THE FIRE WEATHER WATCH FOR THURSDAY IS FOR THE
POSSIBILITY OF A CONTINUATION OF THE VERY LOW HUMIDITY OVER THE
AREA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ALZ051>055-061>064-041245-
/O.CON.KMOB.FW.W.0014.090204T1800Z-090204T2300Z/
/O.CON.KMOB.FW.A.0014.090205T1700Z-090205T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-UPPER MOBILE-
UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
242 PM CST TUE FEB 3 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CST
WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CST
WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH THURSDAY AFTERNOON. 

DRY AND COOL AIR WILL CONTINUE TO FLOW INTO THE AREA BEHIND THIS
EVENINGS COLD FRONT. LOWEST HUMIDITY ON WEDNESDAY IS EXPECTED TO BE
AROUND 20 PERCENT WITH NORTHERLY WINDS BECOMING GUSTY BY AFTERNOON.
ANOTHER VERY DRY AFTERNOON EXPECTED ON THURSDAY WITH LIGHT
WINDS...LOWEST AFTERNOON HUMIDITY BETWEEN 15 AND 20 PERCENT EAST OF
AN ATMORE TO BUTLER LINE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS84 KMOB 041138
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
538 AM CST WED FEB 4 2009

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR A
SUSTAINED PERIOD OF LOW HUMIDITY AND GUSTY NORTHWEST TO WEST
WINDS FOR THE FLORIDA PANHANDLE AND SOUTHWEST ALABAMA...

...A RED FLAG WARNING IS IN EFFECT FROM THURSDAY LATE MORNING
THROUGH THE AFTERNOON FOR A SUSTAINED PERIOD OF LOW HUMIDITY FOR THE
FLORIDA PANHANDLE AND SOUTHWEST ALABAMA...

.TWO FRONTAL PASSAGES IN AS MANY DAYS HAVE BROUGHT A COLD AND VERY
DRY AIRMASS TO THE AREA. AFTERNOON RELATIVE HUMIDITY VALUES ARE
EXPECTED TO FALL INTO THE 15 TO 20 PERCENT RANGE BOTH THIS AFTERNOON
AND THURSDAY. STRONG NORTHERLY WINDS WILL ALSO CREATE VERY HIGH DISPERSIONS.
A RETURN OF SOUTHEASTERLY FLOW THURSDAY NIGHT INTO FRIDAY WILL BEGIN
TO INCREASE MOISTURE LEVELS.

ALZ051>064-050345-
/O.UPG.KMOB.FW.A.0014.090205T1700Z-090205T2300Z/
/O.EXB.KMOB.FW.W.0015.090205T1700Z-090205T2300Z/
/O.CON.KMOB.FW.W.0014.090204T1800Z-090204T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
538 AM CST WED FEB 4 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST
THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON. 

GUSTY NORTHWEST WINDS AND A SUSTAINED PERIOD OF SURFACE HUMIDITY
BELOW 35 PERCENT IS EXPECTED TODAY AND THURSDAY AFTERNOONS OVER THE WEST
FLORIDA PANHANDLE. HUMIDITY VALUES ARE EXPECTED TO DROP INTO THE 15
TO 20 PERCENT RANGE OVER THE AREA THIS AFTERNOON AND ALSO THURSDAY.

THE RED FLAG WARNINGS ARE FOR A SUSTAINED PERIOD OF LOW RELATIVE
HUMIDITY...GENERALLY FROM LATE MORNING TO NEAR SUNSET. TODAY AND
WEDNESDAY WILL HAVE THE ADDITIONAL HAZARD OF GUSTY WEST AND NORTHWEST
WINDS. THE FIRE WEATHER WATCH FOR THURSDAY IS FOR THE POSSIBILITY OF
A CONTINUATION OF THE VERY LOW HUMIDITY OVER THE AREA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE
GROWTH POTENTIAL.


$$

FLZ001>006-050345-
/O.CON.KMOB.FW.W.0014.090204T1600Z-090205T0000Z/
/O.CON.KMOB.FW.W.0015.090205T1500Z-090206T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
538 AM CST WED FEB 4 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT
FROM 9 AM TO 6 PM CST THURSDAY. 

GUSTY NORTHWEST WINDS AND A SUSTAINED PERIOD OF SURFACE HUMIDITY
BELOW 35 PERCENT IS EXPECTED TODAY AND THURSDAY AFTERNOONS OVER THE WEST
FLORIDA PANHANDLE. HUMIDITY VALUES ARE EXPECTED TO DROP INTO THE 15
TO 20 PERCENT RANGE OVER THE AREA THIS AFTERNOON AND ALSO THURSDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Feb 2, 3:45 AM CST, 1 hour 59 minutes earlier.

Area forecast discussion, Feb 2, 3:45 AM CST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
345 AM CST MON FEB 2 2009

.SHORT TERM...(TODAY THROUGH TONIGHT)EFFECTS OF INITIAL SHORTWAVE
ENERGY PASSING OVER THE NORTHERN GULF HAS BEEN MORE OVER THE
GULF...WITH ONLY ISOLATED SHOWERS OVER AND NORTH OF THE GULF COAST
SO FAR TONIGHT. GUIDANCE CONTINUES TO ADVERTISE THIS INITIAL ENERGY
MOVING EAST OF THE FA THIS MORNING AS A FRONT TO THE WEST OF THE FA
MOVES ACROSS THE FA TODAY. GFS EXITS THE FRONT SOUTHEAST OF THE FA A
COUPLE OF HOURS FASTER THAN THE NAM...BUT THIS IS GENERALLY
INSIGNIFICANT IN THE SHORT TERM. GUIDANCE ALSO CONTINUES TO
ADVERTISE CATEGORICAL RAIN WITH THE FRONT...WITH ENOUGH INSTABILITY
FOR TSRA OVER THE NORTHERN GULF...MAINLY THIS MORNING. THERE IS SOME
DISAGREEMENT WITH TONIGHTS LOWS. NAM A BIT QUICKER IN MOVING IN THE
COOLER AIR. HAVE WENT WITH BLENDED APPROACH FOR TONIGHTS LOW AS A
RESULT. /16

TUESDAY THROUGH WEDNESDAY NIGHT)...BY THE BREAK OF DAWN
TUESDAY...THE COLD FRONT WILL BE WELL EAST OF THE AREA WITH COLDER
AND DRIER AIR SPILLING ACROSS THE AREA ON BRISK WEST TO NORTHWEST
WINDS. A LITTLE SPOKE OF ENERGY ROTATING AROUND THE UPPER HIGH
SETTING OVER THE GREAT LAKES ON TUESDAY SHOULD SEND SOME CLOUDS DOWN
INTO THE NORTHERN ZONES...POSSIBLY JUST SKIRTING THE WESTERN EDGES
OF SOUTHWEST ALABAMA DURING THE AFTERNOON AND EARLY EVENING ON
TUESDAY. LOOKS TO BE TOO DRY FOR ANY PRECIPITATION FROM THE CLOUDS.
UPPER RIDGE BUILDING OVER THE DESERT SOUTHWEST WILL ENSURE A COLD
NORTHWEST FLOW ALOFT FOR A FEW DAYS AND WEDNESDAY MORNING
TEMPERATURES WILL BE AT OR BELOW FREEZING ALL WAY TO THE
COAST...ONLY THE BARRIER ISLANDS ESCAPING A FREEZE. JUST ENOUGH WIND
FOR WIND CHILLS AROUND 20 DEGREES.  MOSTLY LOW 50S FOR WEDNESDAY
HIGHS. /11

.LONG TERM...(THURSDAY THROUGH SUNDAY)THURSDAY MORNING STARTS OUT
WITH LOW TEMPERATURES BETWEEN 20 AND 25 OVER MOST OF THE AREA NORTH
OF INTERSTATE 10 WITH ANOTHER FREEZE SOUTH TO THE ISLANDS. MAY NEED
TO CONSIDER A HARD FREEZE WATCH FOR SOME AREAS BY THURSDAY MORNING.
FRIDAY MORNING WILL SEE THE COLDEST TEMPERATURES OVER THE INTERSTATE
TRIANGLE...NORTH OF I-10 AND EAST OF I-65. SURFACE RIDGE WILL STILL
BE POKING BACK TO THE EAST OVER THAT AREA BUT FARTHER TO THE WEST
OVER SOUTHEAST MISSISSIPPI AND THE ALABAMA BORDER...SURFACE WINDS
WILL HAVE TURNED TO THE SOUTHEAST ON THE BACK SIDE OF THE HIGH...
BRINGING SLIGHTLY WARMER AIR TO THAT REGION. FRIDAY AND SATURDAYS
HIGHS BACK IN THE 60S. ENOUGH MOISTURE FEEDS INTO THE WESTERN
SECTIONS BY THE WEEKEND THAT WE MAY BEGIN TO SEE SCATTERED SHOWERS
BY SUNDAY OVER THE WESTERN ZONES. UPPER RIDGE WILL HAVE TRAVELED
EAST BY THE WEEKEND AND BE OVER THE NORTHERN GULF...RESULT BEING
HIGHS IN THE LOWER 70S FOR SUNDAY. /11

&&

.AVIATION...(12Z ISSUANCE) CURRENT WEATHER EVENT HAS PROVED TO BE
LESS THAN ENTHUSIASTIC IN MOVING IN IFR VIZ/CIGS...WITH THE GFS
KEEPING THEM CLOSER TO THE COMING FRONT (I.E. THIS AFTERNOON). EVEN
THE NAM IS HOLDING OFF UNTIL MID MORNING. BOTH AGREE THAT VFR
CONDITIONS RETURN THIS EVENING...WITH STRONG NORTHERLY FLOW MOVING
IN BEHIND THE FRONT. /16

&&

.MARINE...GUIDANCE CONTINUES TO ADVERTISE A SURFACE LOW FORMING OVER
THE NORTHERN GULF AHEAD OF FRONT EXPECTED TO PASS OVER THE FA TODAY
INTO TONIGHT. SCY CONDITIONS (MAINLY DUE TO GUSTS) ARE EXPECTED WITH
THIS LOWS PASSAGE. STRONG OFFSHORE FLOW IS EXPECTED BEHIND THE
FRONT...LASTING OVERNIGHT...BUT AS SURFACE HIGH PRESSURE NUDGES EAST
OVER THE NORTHERN GULF...SOME SETTLING WILL OCCUR TUESDAY. ITS
EFFECTS WILL BE SHORT LIVED AS A RE-ENFORCING FRONT CROSSES THE
AL/NW FL COASTAL WATERS TUESDAY EVENING..LASTING INTO WEDNESDAY.
SETTLING WILL OCCUR WEDNESDAY AS HIGH PRESSURE PASSES NORTH OF THE
AREA WEDNESDAY NIGHT INTO THURS. BY THURSDAY EVENING...FLOW HAS
SWITCHED BACK TO ONSHORE...WHICH WILL LAST THROUGH THE
WEEKEND...WITH SOME STRENGTHENING SUNDAY AS A FRONT DEVELOPS OVER
THE SOUTHERN ROCKIES. /16

&&

.FIRE WEATHER...RAIN MOVES EAST ACROSS THE AREA TODAY IN ADVANCE OF
A COLD FRONT. MUCH DRIER AIR FOLLOWING THE FRONT WILL MAKE ITSELF
FELT BY TUESDAY WITH A RED FLAG POSTED FOR THE FLORIDA PANHANDLE.
WINDS WILL BE GUSTY AND WEST TO NORTHWEST DURING THE AFTERNOON.
DISPERSIONS GOOD TO VERY GOOD ON TUESDAY WILL JUST BE FAIR TO
AVERAGE BY WEDNESDAY AS WINDS DIMINISH. FIRE WEATHER WATCH FOR OUR
ALABAMA ZONES ON WEDNESDAY WITH ANOTHER RED FLAG WARNING FOR THE
FLORIDA PANHANDLE. /11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      59  33  57  30 /  70  05  05  05
PENSACOLA   61  36  60  30 /  80  05  05  05
DESTIN      60  38  58  33 /  80  10  05  05
EVERGREEN   55  32  56  26 /  80  05  10  05
WAYNESBORO  56  30  55  24 /  70  00  10  00
CAMDEN      53  31  54  27 /  80  05  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM 10 AM WEDNESDAY TO 6 PM WEDNESDAY FOR
     THE FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...RED FLAG WARNING FROM 11 AM TUESDAY TO 7 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 10 AM WEDNESDAY TO 6 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING
     ZONES:COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM.

&&
Hazardous weather outlook, Feb 2, 5:00 AM CST, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CST MON FEB 2 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-031200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CST MON FEB 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA.

.DAY ONE...TODAY THROUGH TONIGHT.

AS A SYSTEM MOVES OVER THE NORTHERN GULF OF MEXICO THIS
MORNING...FOLLOWED BY A STRONG FRONT  MOVING OVER THE AREA LATE
MORNING INTO TONIGHT...STRONG WINDS WILL INCREASE SEAS...CREATING
HAZARDOUS CONDITIONS FOR SMALL CRAFT.

A FEW THUNDERSTORMS WILL MIX IN WITH THE RAIN OVER THE COASTAL
WATERS...MAINLY THIS MORNING...BUT LIMITED INSTABILITY WILL KEEP ANY
OF THESE THUNDERSTORMS FROM BECOMING STRONG.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

BEHIND A FRONT CROSSING THE AREA MONDAY INTO MONDAY NIGHT...DRIER
AIR WILL MOVE OVER THE AREA...CREATING AN INCREASED RISK FOR
WILDFIRES TUESDAY THROUGH THURSDAY. SOUTHERLY FLOW WILL RETURN LATE
THURSDAY...INCREASING THE MOISTURE LEVELS AND DECREASING THE
WILDFIRE RISK.

ALSO...THERE WILL BE SOME SETTLING OVER ALABAMA AND WESTERN FLORIDA
PANHANDLE COASTAL WATERS TUESDAY...BUT A SECOND...RE-ENFORCING FRONT
WILL CROSS THE AREA TUESDAY EVENING...WITH STRONG WINDS AND
HAZARDOUS SEAS CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. THESE
HAZARDOUS CONDITIONS WILL LAST INTO WEDNESDAY...THEN WITH DECREASING
OFFSHORE WINDS...SO WILL THE HAZARDOUS CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION FOR SEVERE WEATHER
OPERATIONS WILL NOT BE REQUIRED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 5:44 AM CSTRed Flag WarningMOB35 hr
Feb 1, 10:45 PM CSTSmall Craft AdvisoryMOB68 hr
Feb 2, 5:44 AM CSTFire Weather WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more24 hr
Feb 2, 2:52 PM CSTFreeze WatchMOBButler, Choctaw, Clarke, Conecuh, Crenshaw, Monroe and 2 more13 hr

Nearby

Red Flag Warnings in Alabama, 2009Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.